# SDR DALA2016080105810

- Difficulty date: July 31, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 39,981 hours, 23,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Bs 173
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD WEB HAS HOLE IN IT, BS 173, RBL 54.  REPLACED THE THRESHOLD IAW SRM 51-00-00.
